# SDR ASMF200604015

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 30,636 hours, 25,606 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE STARTING, CAPTAIN REPORTED THAT THE SPOILER LIGHT TURNED ON IN EICAS.  THE FIM PROCEDURE 27-09-00 WAS PERFORMED AND NON FAULT WAS REPRODUCED.  AIRCRAFT WAS DISPATCHED AND RETURNED TO PLATFORM AS A CONSEQUENCE THAT THE SPOILER LIGHT TURNED ON IN THE EICAS AGAIN.  THE AIRCRAFT WAS SENT TO THE HANGAR AND THE REPORT WAS DEFERRED BY MEL 27-61-1-2 (SPOILER PCA'S NR 5 AND NR 8).
